# SDR KCSA061462

- Difficulty date: October 21, 2006
- Submitted: October 22, 2006
- Operation: Air carrier
- Aircraft: N709CK
- Make and model: Boeing 747132
- Aircraft serial: 20247
- Aircraft time: 98,520 hours, 27,910 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Dented
- Location: Bs 2360 S38-40r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 2360 BULKHEAD WEB DENTED BETWEEN STR 38R AND STR 40R, RBL 54, W/L 200.
